I stopped taking hydrocodone and soma yesterday. I'm very sick to my stomach, have restless legs, very tired and very anxious. Any recommendations to help with the withdrawals? I have been taking ten-twelve 10 mg hydros a day and concurrently with somas for four years. I have severe spine problems and have undergone approximately 10 spine surgeries. I hurt daily, but I'm tired of feeling dependant on meds at 33 years old. please help
hey, congrats on your decision to get your life back! Thats n o small decision to make and we all know it takes courage to do. Have you read the Thomas Recipe for enduring withdrawals? its on the bottom of the forum page. Im in the middle of my first week so Im no expert at alll...just a fellow addict on the same road// also enduring my own withdrawls and trying to be strong. but talking helps, reading helps. knowing im not alone helps.take one minute at a time and know that it wont always be this bad...keep writing..you are not alone...l.
It's so hard and scary bc my back hurts everyday and my legs. I'm scared of how to handle the pain without meds. But, I'm sick of the meds. I've never been addicted to anything other than cigarettes and coca cola. But, this hasn't been something I just decided I wanted to try, it just happens when ur doctor keeps uping ur dosage to dull pain.
I kept telling myself...YOU HAVE the FLU! It will be over and I will feel so much better. My brain seemed to get that and settled down a little. It is hard, but doable! The Thomas Recipe (bottom of the page) under Health Pages will help. I had to cut back on the Ltryosine, but the rest really helped. Imodium, Imodium, Imodium (liquid or pills if the liquid can't be found or you can't swallow it) will help. I took double the dosage for a few days (personal choice) and it helped so much..even with the withdrawals in general and the opiate trots which sucked.
Hydrate and eat! ((gatorade is good) Even if it is just a little every hour or so.(boost or ensure might work for both food and drink) You have to eat something to keep your energy up as much as possible.
If you have Restless legs..it is hit or miss what works. Walking seemed to help me some. Hot bath with epsom salts..a little. I finally had to get my doctor to refill my restless legs meds (non addictive) to get some sleep. If nothing works,your doctor might help. Benedryl or OTC Alteril helps some with sleep issues and you will have them.
One hour at a time is all anyone can ask. After 2 weeks it gets a little better and I started to say, One day at a time! Your brain will do all sorts of things to get you to take a pill. I found if I was hungry..the cravings got worse. I would try to eat a banana, a few grapes or a few crackers to get that under control.
The hardest part comes after the detox. Your brain will be all over the place and will try to get you back on the pills...It is having to work and not depend on the pills to help.
Good for you. I hope all goes well. You have made a good start coming here....this site has helped me so much!!! Keep posting!!!!!
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.